Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
157 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Steroid injection at femur hip joint

Premium Questions

Dr. Aashish Raghu MD

have trouble sitting etc. In November I had a steroid injection into left hip joint. I wad able to sit ... injection tomorrow. Would this injection cause hip surgery to be... View answer

Answered by : Dr. Aashish Raghu ( Orthopaedic Surgeon)
Dr. Praveen Tayal MD

have had repeated steroid injections in various locations around the hip. Also tried spinal narcotic ... was recovering from this but still had disabling pain. In February 2011, I had a hip... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Robert Galamaga MD

are cramping. This all started after I had steriod injections in both hip joints - is this related ... View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr.  Praveen Tayal MD

this summer.I had done MRI and X-rays for my booth joints,for my left knee and hip,and everything seems ...Hello, i hope i will get a good answer to my problem.I have broke my left femur 6years ago in... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)
Dr. Vaibhav Gandhi MD

Can nerve block steroid injections cause weakness in the hips and legs ... View answer

Answered by : Dr. Vaibhav Gandhi ( Orthopaedic Surgeon)

Public Forum Discussions

Dr.  K. Naga Ravi Prasad MD

femural head joint...what r da cjances of getting AVN on other joints of my body as docs says it has ...Hi..i had taken dexona steroids for almost 2 mnths till march coz i eas suffering from ... View answer

Answered by : Dr. K. Naga Ravi Prasad ( Orthopaedic Surgeon)
Dr. George Verghese MD

I have a bone cyst on the head of my (L) femur and the hip is causing me a lot of pain . I had steroid injections in the outer aspect of the joint and in through the groin using a... View answer

Answered by : Dr. George Verghese ( Orthopaedic Surgeon)
Dr.     Naveen Kumar Sharma MD

proximal femur .There is no erossion or abnormal extra osseous soft tissue component. Findings are in favour of transient bone marrow edema-right proximal femur. Synovitis of right right hip... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr. JOSE MERO SANTANA MD

hey i am experiencing pain on my hip and leg joint(right butt) , for about 1 and a half year now, recently about 3 months ago i went to a doctor, went through meds, one steroid, and mri. The mri report... View answer

Answered by : Dr. JOSE MERO SANTANA ( General & Family Physician)
Dr. Amarnath MD

I help care for an elderly couple she is 91 and he will be 88. Last Feb. he fell off a ladder fractured femur and hip... he had a rental hospital bed but she got on him cause of cost. He s been sleeping ... View answer

Answered by : Dr. Amarnath ( General & Family Physician)

Mobile Questions and Answers

Dr.   Sudhir Kumar MD

Hi, Thank you for posting your query. The dislocation is related to the mechanism of injury and and also the injury to the capsule or Iigaments around the hip joint. Best wishes, Dr Sudhir Kumar MD DM

Dr. Het Ram Bishnoi MD

Hello Besides steroids , there are so many injections for hip joints ( intramuscular injections) , these are antihistamine .